MAUDE Adverse Event Report: MATERIALISE USA, LLC TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MANDIBLE, LARGE

MATERIALISE USA, LLC TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MANDIBLE, LARGE
Model Number SD980.021
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Difficulty Chewing (4522)
Date of Event 02/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The plate was reported broken and additional surgical intervention is planned to remove the device.
 
Additional Manufacturer Narrative
Investigation concluded that devices met specifications.It is concluded that breakage of the plate is caused by use of the plate without a bone graft causing excessive and prolonged stresses on the plate which is not intended.

Brand Name
TRUMATCH
Common Device Name
TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MANDIBLE, LARGE
Manufacturer (Section D)
MATERIALISE USA, LLC
44650 helm court
plymouth MI 48170
Manufacturer (Section G)
MATERIALISE USA, LLC
44650 helm court
plymouth 48170
Manufacturer Contact
jenny jones
44650 helm court
plymouth, MI 48170
0032163966
MDR Report Key21323517
Report Number3005718816-2025-00002
Device Sequence Number18266268
Product Code JEY
UDI-Device Identifier05420060380211
UDI-Public05420060380211
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.021
Device Catalogue NumberSD980.021
Device Lot NumberMU23AQOBIT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Initial Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexMale